# SDR AALA200802128

- Difficulty date: August 18, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N8067A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 510
- Aircraft time: 51,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK EMERGENCY LIGHT AT SEAT 13C BROKEN.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT SEAT 13C.  SYSTEM GROUND CHECKED NORMAL OPS.
